# SDR 2007UALA00668

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 32,982 hours, 4,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT CABLE CUT AT SEATS 4A & 5E.  REPLACED WITH NEW EMER LIGHT SEGMENTS (2 POSITIONS).  EEL SYSTEM CHECKED NORMALLY.
